BIROn - Birkbeck Institutional Research Online

    Coxeter Groups as Beauville Groups

    Fairbairn, Ben (2015) Coxeter Groups as Beauville Groups. Monatshefte fur Mathematik 181 (4), pp. 761-777. ISSN 0026-9255.

    FairbairnBeauvilleCoxeter.pdf - Author's Accepted Manuscript

    Download (341kB) | Preview


    We generalize earlier work of Fuertes and Gonzalez-Diez as well as earlier work of Bauer, Catanese and Grunewald by classifying which of the irreducible Coxeter groups are (strongly real) Beauville groups. We also make partial progress on the much more diffcult question of which Coxeter groups are Beauville groups in general as well as discussing the related question of which Coxeter groups can be used in the construction of mixed Beauville groups.


    Item Type: Article
    Additional Information: The final publication is available at Springer via
    Keyword(s) / Subject(s): Coxeter group, Beauville group, Beauville structure, Beauville surface, Real surface
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Ben Fairbairn
    Date Deposited: 10 Dec 2015 13:57
    Last Modified: 09 Aug 2023 12:37


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item